On the global existence of smooth solution to the 2-D FENE dumbbell model

Fanghua Lin, Ping Zhang, Zhifei Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

In two space dimension, we prove the global existence of smooth solutions to a coupled microscopic-macroscopic co-rotational FENE dumbbell model which arises from the kinetic theory of diluted solutions of polymeric liquids with noninteracting polymer chains.

Original languageEnglish (US)
Pages (from-to)531-553
Number of pages23
JournalCommunications In Mathematical Physics
Volume277
Issue number2
DOIs
StatePublished - Jan 2008

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On the global existence of smooth solution to the 2-D FENE dumbbell model'. Together they form a unique fingerprint.

Cite this